Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 7418252, 7 pages
http://dx.doi.org/10.1155/2016/7418252
Research Article

Chaos Control on a Duopoly Game with Homogeneous Strategy

Department of Finance, Beihang University, Beijing 100191, China

Received 19 April 2016; Accepted 14 June 2016

Academic Editor: Christos K. Volos

Copyright © 2016 Manying Bai and Yazhou Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cournot, Recherces sur les Principes Mathématiques de la Théorie des Richesses, Hachette, Paris, France, 1838.
  2. H. N. Agiza and A. A. Elsadany, “Nonlinear dynamics in the Cournot duopoly game with heterogeneous players,” Physica A: Statistical Mechanics and Its Applications, vol. 320, pp. 512–524, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. Ma and W. Ji, “Chaos control on the repeated game model in electric power duopoly,” International Journal of Computer Mathematics, vol. 85, no. 6, pp. 961–967, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. G. Sarafopoulos, “Chaotic effect of linear marginal cost in nonlinear duopoly game with heterogeneous players,” Journal of Engineering Science and Technology Review, vol. 8, no. 1, pp. 25–29, 2015. View at Google Scholar · View at Scopus
  6. J. Du, T. Huang, Z. Sheng, and H. Zhang, “A new method to control chaos in an economic system,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2370–2380, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. Tu and J. Ma, “Complexity and control of a cournot duopoly game in exploitation of a renewable resource with bounded rationality players,” WSEAS Transactions on Mathematics, vol. 12, no. 6, pp. 670–680, 2013. View at Google Scholar · View at Scopus
  8. A. A. Elsadany and A. E. Matouk, “Dynamic Cournot duopoly game with delay,” Journal of Complex Systems, vol. 2014, Article ID 384843, 7 pages, 2014. View at Publisher · View at Google Scholar
  9. L. Yali, “Analysis of duopoly output game with different decision making rule,” Management Science and Engineering, vol. 9, pp. 19–24, 2014. View at Google Scholar
  10. A. M. A. El-Sayed, A. A. Elsadany, and A. M. Awad, “Chaotic dynamics and synchronization of cournot duopoly game with a logarithmic demand function,” Applied Mathematics and Information Sciences, vol. 9, no. 6, pp. 3083–3094, 2015. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Puu, “Chaos in duopoly pricing,” Chaos, Solitons and Fractals, vol. 1, no. 6, pp. 573–581, 1991. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Kopel, “Simple and complex adjustment dynamics in Cournot duopoly models,” Chaos, Solitons and Fractals, vol. 7, no. 12, pp. 2031–2048, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Chen and G. Chen, “Controlling chaos in an economic model,” Physica A: Statistical Mechanics and Its Applications, vol. 374, no. 1, pp. 349–358, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. W. Wu, Z. Chen, and W. H. Ip, “Complex nonlinear dynamics and controlling chaos in a Cournot duopoly economic model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4363–4377, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. Hu and Q. Chen, “Chaotic dynamics and chaos control of cournot model with heterogenous players,” Advances in Intelligent and Soft Computing, vol. 110, pp. 549–557, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. A. A. Elsadany, “A dynamic Cournot duopoly model with different strategies,” Journal of the Egyptian Mathematical Society, vol. 23, no. 1, pp. 56–61, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. N. Agiza, A. A. Elsadany, and M. M. El-Dessoky, “On a new cournot duopoly game,” Journal of Chaos, vol. 2013, Article ID 487803, 5 pages, 2013. View at Publisher · View at Google Scholar
  18. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Pyragas, “Continuous control of chaos by self-controlling feedback,” Physics Letters A, vol. 170, no. 6, pp. 421–428, 1992. View at Publisher · View at Google Scholar · View at Scopus